# SDR GUUA03220701

- Difficulty date: March 22, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- Aircraft time: 35,009 hours, 36,820 cycles
- Engine: Pwa PW118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Condition: Unknown
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9154 , DURING FLIGHT LANDING GEAR (A) SYSTEM (3) RED UNSAFE LIGHTS ILLUMINATED AND WENT OUT AFTER SEVERAL SECONDS.  INSPECTED ALL LANDING GEAR SYSTEMS NO DEFECTS NOTED.
